MathSciNet Relay Station
MathSciNet bibliographic data
MR1860480 (2002i:17025) 17B40 (16S32)
Hunziker, Markus; Schwarz, Gerald W. A homomorphism of Harish-Chandra and direct images of $\scr D$-modules. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3485–3493 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement